CureZone   Log On   Join
Weight Loss on Meds.
 
MulberryTrees Views: 836
Published: 8 years ago
 

Weight Loss on Meds.


Can anyone here tell me if it's normal to lose weight on parasite cleanses or medications? I've been taking Albendazole for couple rounds and I've lost significant weight since doing this.

I know I still have parasites but I wonder if I have gotten rid of some of them with the meds which is causing my weight loss?

I believe I gained a ton of weight when I first got this infection and was quite chubby looking for my petite size but now I look a little anorexic and unhealthy since taking medication.

Should I continue with the meds if this is a problem for me? or Is this normal? Will I put weight back on when I'm done cleansing out my system?

Thanks!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.org

1.188 sec, (1)